Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Recurrent pain in hypochondrium, loose stools with blood. Taken Ornidazole and Ofloxacin

hi my mother is having problem of recurrent episodes of pain in left hypochondrium Each time pain is followed by loose stools having blood in it Colour of stool is light reddish browm She is having this problem from the last 4 years Initially it occured once a year but now for the last year it occured 4 times a year Each episode lasts for a week after starting course of ornidazole and ofloxacin please help by giving probable diagnosis and future course
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Gastroenterologist 's  Response
Hello! Thanks for putting your query in HCM. I am a Gastroenterologist (DM).

I think She should take opinion of a Gastroenterologist who may advise colonoscopy examination and may be biopsy to confirm pathology

It can be Inflammatory bowel disease like ulcerative colits.

So please take opinion as soon as possible because management can be done only on that basis. I hope you can understand

I hope I have answered your query and this will help you. Remain in touch.
Answered: Thu, 4 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor